# SDR SWIA202158568

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581 Lbl27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON FLOOR SEAT TRACK LBL27 BETWEEN FS 581.00 Â€“ 485.00. AREAS MARKED.     (C-CHECK RO 5/25/2021)    REPLACED FLOOR SEAT TRACK LOCATED AT LBL27 BETWEEN FS485 - 581 REF CRJ-900 AMM 53-00-49-400-801-A07. SEE CONTINUATION CARD FOR DETAILS.
